Journal of Applied Mathematics

The Beta-Lindley Distribution: Properties and Applications

Faton Merovci and Vikas Kumar Sharma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce the new continuous distribution, the so-called beta-Lindley distribution that extends the Lindley distribution. We provide a comprehensive mathematical treatment of this distribution. We derive the moment generating function and the rth moment thus, generalizing some results in the literature. Expressions for the density, moment generating function, and rth moment of the order statistics also are obtained. Further, we also discuss estimation of the unknown model parameters in both classical and Bayesian setup. The usefulness of the new model is illustrated by means of two real data sets. We hope that the new distribution proposed here will serve as an alternative model to other models available in the literature for modelling positive real data in many areas.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 198951, 10 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305977

Digital Object Identifier
doi:10.1155/2014/198951

Mathematical Reviews number (MathSciNet)
MR3253614

Citation

Merovci, Faton; Sharma, Vikas Kumar. The Beta-Lindley Distribution: Properties and Applications. J. Appl. Math. 2014 (2014), Article ID 198951, 10 pages. doi:10.1155/2014/198951. https://projecteuclid.org/euclid.jam/1425305977


Export citation